# SDR ASAA2016073117565

- Difficulty date: July 31, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 38,912 hours, 11,471 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 16D331
- Condition: Failed
- Location: Autopilot
- Part time: 35,123 hours, 11,799 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCP AUTOPILOT B ENGAGE SWITCH INTERNAL LIGHT PARTIALLY INOPERATIVE.  ACFT GROUNDED.  REMOVED AND INSTALLED NEW MCP.  PERFORMED MCP OPS TEST, IAW AMM 22-11-34/501. SYSTEM CHECKS NORMAL.
